Sep 3, 2010
I was exposed to HIV like month ago and i was on PEP treatment for a month. I weighed myself then and i was 149lbs. After 6 weeks i weighed myself again and i am 143 lbs. I used to eat the same amount of food. I dont know how i lost this much. Also, i have read that weight loss and diarrhea are the symptoms of being HIV positive and i have been having diarrhea for a while. I am really scared. PS. I got tested after my PEP treatment and i was negative. Does this weight loss means that i man HIV infected? Please help.
Response from Dr. Young
Hello and thanks for your post.
There are so many different causes of weight loss that it'd be difficult to say that your minor weight loss is an indicator of HIV infection. For example, couldn't this be a result of a side effect of the PEP treatment or diarrhea?
If you've tested negative, rest a little easier. You'll still need to get tested at the third month to be sure, and let your doctor know about any ongoing symptoms.
Be well and good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Getting Head Worried I Have HIV
- Chills After Mutual Masturbation Worried I Have HIV
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Can You Get Hepatitis From Oysters?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.